# SDR DL77L091002

- Difficulty date: June 2, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N703DN
- Make and model: Boeing 777232LR
- Aircraft serial: 32222
- Aircraft time: 1,000 hours, 78 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Control Unit
- Part number: HG2040AD03
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

APPROX 2 HRS FROM LANDING RECEIVED THE FOLLOWING EICAS MESSAGES: SAARU, L ENG MODE, R ENG MODE, NO LAND 3.  TROUBLESHOT SYS AND TRIED CLEARING/RESETTING MESSAGES.  NO HELP.  NEEDS SAARU.  NIS JNB.  AWAITING PART FROM ATL FLT 200/03.  SAARU REPLACED OPC SOFTWARE 3467-HNS-202-05 LOADED.  MSG ERAS CHECKS GOOD.
